Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 4, Pages 327-341
http://dx.doi.org/10.1155/AAA.2005.327

Infinite products of holomorphic mappings

1InstytutMatematyki, UniwersytetMarii Curie-Skłodowskiej (UMCS), Lublin 20-031, Poland
2Department of Mathematics, Technion – Israel Institute of Technology, Haifa 32000, Israel

Received 14 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Monika Budzyńska and Simeon Reich, “Infinite products of holomorphic mappings,” Abstract and Applied Analysis, vol. 2005, no. 4, pp. 327-341, 2005. https://doi.org/10.1155/AAA.2005.327.